# SDR CA981027001

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Rt Wing
- Part time: 6,014 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND WING FOUND MOVING EXCESSIVELY AT ALL ATTACH POINTS.  FITTINGS FOUND WORN TO .016 INCH PLAY.  FITTINGS BUSHED IAW CESSNA INSTRUCTIONS AND NAS CLOSE TOLERANCE BOLTS INSTALLED.
